BibTeX record journals/dm/SenatoVY97

download as .bib file

@article{DBLP:journals/dm/SenatoVY97,
  author    = {Domenico Senato and
               Antonietta Venezia and
               J. Yang},
  title     = {M{\"{o}}bius polynomial species},
  journal   = {Discret. Math.},
  volume    = {173},
  number    = {1-3},
  pages     = {229--256},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0012-365X(96)00133-1},
  doi       = {10.1016/S0012-365X(96)00133-1},
  timestamp = {Sat, 22 Feb 2020 14:01:21 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/SenatoVY97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics